Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 653720, 26 pages
http://dx.doi.org/10.1155/2012/653720
Research Article

Nonlinearities in Drug Release Process from Polymeric Microparticles: Long-Time-Scale Behaviour

1Department of Natural and Synthetic Polymers, Faculty of Chemical Engineering and Environmental Protection, “Gheorghe Asachi” Technical University of Iasi, Prof. Dr. Docent Dimitrie Mangeron Road, No. 73, 700050 Iasi, Romania
2Department of Physics, Faculty of Machine Manufacturing and Industrial Management, “Gheorghe Asachi” Technical University of Iasi, Prof. Dr. Docent Dimitrie Mangeron Road, No. 59A, 700050 Iasi, Romania
3Department of Materials Engineering and Industrial Security, Faculty of Materials Science and Engineering, “Gheorghe Asachi” Technical University of Iasi, Prof. Dr. Docent Dimitrie Mangeron Road, No. 59A, 700050 Iasi, Romania
4Department of Technology of Information, Mathematics and Physics, Faculty of Letters and Sciences, Petroleum-Gas University of Ploiesti, Bucuresti Boulevard, No. 39, 100680 Ploiesti, Romania
5Physics Department, “Al. I. Cuza” University, Carol I Road, No. 11, 700506 Iasi, Romania
6Lasers, Atoms and Molecules Physics Laboratory, University of Science and Technology, Villeneuve d’Ascq, 59655 Lille, France

Received 4 May 2012; Revised 8 July 2012; Accepted 20 July 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Elena Simona Bacaita et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elena Simona Bacaita, Costica Bejinariu, Borsos Zoltan, et al., “Nonlinearities in Drug Release Process from Polymeric Microparticles: Long-Time-Scale Behaviour,” Journal of Applied Mathematics, vol. 2012, Article ID 653720, 26 pages, 2012. https://doi.org/10.1155/2012/653720.